# SDR CA000118001

- Difficulty date: September 23, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech D95A
- Aircraft time: 6,288 hours
- Engine: Lyc IO360B1B
- System (JASC): 7120 · Engine Mount Section
- Part: Brace
- Condition: Cracked
- Location: Engine Mount
- Part time: 6,229 hours
- Component: Engine Mount, Beech, 95910005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT WAS IN FOR A 100 HR. INSPECTION. WHEN THE COWLS WERE REMOVED FROM THE RT ENGINE IT WAS NOTICED THAT AN O/B DIAGONAL BRACE WAS BROKEN. THE MOUNT WAS REMOVED AND SHIPPED TO AN APPROVED AMO FOR WELDING REPAIRS AND TUBE REPLACEMENT.
